# SDR CKSA97456

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Bolt
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED GEAR UP LATCH CHECK AND DOOR'S NOT LATCHED AND GEAR NOT AND LATCHED LIGHT ILLUMINATED.  CYCLED GEAR AND PERFORMED CHECKLIST AND LIGHTS REMAINED ON.  SECURED RIGHT MLG ACTUATOR, INSTALLED AND SAFTIED ALL THREE GEAR PINS FOR FLIGHT.  THIS A/C HAS BEEN INSPECTED AND FOUND SAFE FOR INTENDED FERRY FLIGHT.  ON POSTFLIGHT FOUND RT MAIN GEAR CYLINDER BOSS BOLT BROKEN.  REMOVED AND REPLACED RETRACT PIN RT MLG IAW DC8 OHM CHAPT 32-2-1 AND SB 32-101.  PERFORMED LANDING GEAR ACTUATOR INSTALLATION IAW DC8 MM 32-4-2, LANDING GEAR EXTENSION AND RETRACTION OPS CHECK NORMAL IAW DC8 MM 32-3-0.  NO LEAKS OR DEFECTS NOTED.
